Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Copper IUD inserted. Experiencing severe bloating, heartburn, nausea and pressure in abdomen. What to do?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
I got a copper IUD inserted 1 week ago. I have a 4 year old. I am experiencing severe bloating, heartburn, nausea and a to of pressure in my abdomen. What should I do?
Posted Wed, 15 May 2013 in Birth Control
 
 
Answered by Dr. Sree Gouri SR 19 minutes later
Hi,
Thanks for the query.

After insertion of intrauterine contraceptive device, some amount of side effects are common.
So the nausea, bloating sensation etc you are experiencing could be due to the IUD.
Usually these symptoms will subside soon, without the need of any medicines.
If you are having severe problem, you can take symptomatic treatment like antacids in combination with anti-emetics etc.
If the symptoms persist even after taking these consult gynecologist once and get examined to rule out the possibility of pelvic infection.
And discuss regarding continuation or removal of IUD.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor